Author Topic: Is my pain medication causing irregular bleeding  (Read 104 times)

Offline Michelle Stewart

  • Newbie
  • *
  • Posts: 1
  • Karma: +0/-0
    • View Profile
Is my pain medication causing irregular bleeding
« on: June 03, 2019, 02:46:22 PM »
Hi I’m 33 and having irregular bleeding and is wondering if my pain medication for my stomach which is Nefopam and Amertriptoline (spelt wrong I know ) can’t find anything on the leaflets inside the medication boxes and can’t get hold of my G.P

Offline Whiteowl123

  • Newbie
  • *
  • Posts: 2
  • Karma: +0/-0
    • View Profile
Re: Is my pain medication causing irregular bleeding
« Reply #1 on: Today at 10:52:30 AM »
Hi I’m 33 and having irregular bleeding and is wondering if my pain medication for my stomach which is Nefopam and Amertriptoline (spelt wrong I know ) can’t find anything on the leaflets inside the medication boxes and can’t get hold of my G.P

Nefopam isn’t used in the US, so I’m not familiar.  But neither should cause irregular bleeding.  Have your diet changed recently? Are you on birth control?